# SDR CA090623008

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: 4370
- Condition: Mismanufactured
- Location: Magneto
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RECEIVED FOR 500 HOUR INSP.  WHEN MAG WAS DISASSEMBLED, SMALL NYLON ROTOR GEAR WAS FOUND TO BE SITTING TOO HIGH AND RUBBING AGAINST DISTRIBUTOR GEAR.  BOTH GEARS HAD A SMALL AMOUNT OF WEAR AT WEB AREA AT END OF GEAR TEETH.  ROTOR WAS PRESSED INTO BRGS APPROX .015" TO .020" UNTIL IT SEATED PROPERLY AND BRGS WERE INSPECTED FOR ROTATION AND ROUGHNESS.  REST OF 500 HR INSP WAS CARRIED OUT AND MAGS WERE RETURNED TO SERVICE.
